# SDR 15HA0758001

- Difficulty date: January 10, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Engine: Allsn 501D13
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Amplifier
- Part number: 4002604
- Condition: Damaged
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE RT ENGINE FAILED TO MAKE TAKEOFF POWER.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO BLOCKS.  MAINTENANCE FOUND THAT THE TEMPERATURE DATUM (TD) FUEL CONTROL SYSTEM HAD DRIVEN TO THE FULL (TAKE) POSITION RESULTING IN LOW POWER DURING THE TAKEOFF ROLL.  MAINTENANCE FOUND A PIN PUSHED BACK IN THE CONNECTOR FOR THE TD AMPLIFIER.  THE AIRCRAFT WAS RUN WITH THE TD SYSTEM IN (NULL) AND OPERATION WAS NORMAL.  THE TD SYSTEM WAS DEFERRED PENDING FURTHER TROUBLESHOOTING.  ON JANUARY 14, 2007, THE CONNECTOR WAS REPAIRED AND THE DEFERRAL CLEARED.  LOG PAGE 75597 TAT 60357.9.
